MathSciNet Relay Station
MathSciNet bibliographic data
MR1285779 (95g:49078) 49Q15
Anzellotti, Gabriele; Serapioni, Raul $\scr C\sp k$-rectifiable sets. J. Reine Angew. Math. 453 (1994), 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement